Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
just_imagine82

I need some encouragment

Hey everyone, just feel the need to vent... I've been sorta depressed the last couple of days (don't worry, not REAL depression or anything from the 'tane!!). I've just been having these "I don't think Accutane is going to work for me" thoughts. I'm so frustrated, I'm halfway through my 6th week and I have a healing cyst, two healing big zits (that have been there for a week now, they are taking FOREVER to go away) and this morning I woke up with two deep and painful pimples again on each side of my cheek... cystic in that they're super deep lumps, but not very swollen or anything. I don't know whether to call them cysts or not. Maybe. Plus I still have tons of blackheads on my nose and cheeks, and a couple very minor blemishes around my chin and mouth.

I guess I just had really high expectations or something, I don't know. I really want to be clear for this season, but my skin is just being shitty as usual. I feel like it's never going to get better.

Sorry for being so down... is this normal 6 weeks into Accutane? I guess it is... I just wanted to be one of those lucky people who clears after their first month and then voila...

Anyways I hope everyone else is doing well with their accutane!

Mae doubt.gif

Share this post


Link to post
Share on other sites

Hey,

I think people misunderstood. I don't think I was clear in my first month because of the accutane. I was already under control because I had just gotten off of Diane 35 and antibiotics. I honestly attribute my easy 1st month to this. I'm having little breakouts now which I think is because now the antibiotics aren't in my system or anything. Seeee???

It will work for you. I know it will. Just look at my pictures smile.gif Chin up, Smile and know that you're going to be great in just another month or so.

If it makes you feel better, not that i think it would, i have a cyst too!! Yipppeeeeeeeeeee

Share this post


Link to post
Share on other sites

Oddly enough it does make me feel a bit better, hey at least I'm not alone here!

Thanks for responding... gah. I hate days where you just feel so bummed out about your skin you feel like hiding. Unfortunately I have to go to work instead and be in front of hundreds of people... greaaat. LOL.

Tomorrow is a new day...

Mae smile.gif

Share this post


Link to post
Share on other sites

I also had the dreaded thought of "what if it doesn't work for me? What if I am among the 10% it doesn't work for?" Most likely, it will work for you, though. You just have to give it time. I feel like I will be clear in January - I don't know why, but January pops into my head and did before I popped my first pill. I think we will both be farther along in a month and a half.

Today is the first day in over two weeks that I can't feel my face...as in, it doesn't hurt or itch due to a bad spot.

Share this post


Link to post
Share on other sites

Ah.. I wish I had accutane but then im wayy to young to take it! Well anyways you should use it for 6 months to actually see the dramatic difference. Im pretty sure no large difference happens in the first month

Share this post


Link to post
Share on other sites

Yeah the first month or so if you look at a before and present pic of yourself you probable wouldnt see a difference and if so it might even be for the worse. In less than a week im about to get my prescription for my 3rd month, so i guess i have been on it for a month and three weeks...anyway it seemded like out of nowhere it kicked in and i only have 1, mybe 2 acctive pimples, the rest of what you would see on my face are just dead pimps trying to heal...so chin up - it really is a case of gets worse before it gets better

Share this post


Link to post
Share on other sites

Yeah definatly cheer up!! biggrin.gif

Honestly with my course I got horribly worse the first month and from then on I'd still get some blemishes. I didn't actually get really clear from blemishes until about the 3rd or 4th month and even then I'd still get a few small ones plus I had the redmarks and dryness to boot.

Accutane is obviously working for you because it is pushing everything to the surface! I know it's hard and the waiting sucks, but just give it a little more time to work and you'll be clear soon guaranteed!

Share this post


Link to post
Share on other sites

Know exactly how you feel. I have been on accutane for nearly 10 weeks now and I have only seen a slight improvement. I still have quite a few big cysts and lots of small black and white heads. The only real difference is that my skin and hair are no longer greasy.

I'm trying not to think about it too much but this sinking feeling just keeps creeping up on me. Like you, I have read all the reports of people being totally clear in a month. Why not me, why not me...Please let it work for me.

So are you still using any external applications?

I'm still using SA to wash and SA gel at night. I cant bring myself to use moisturiser on my face while I'm still having loads of breakouts.

Is it possible I'm drying out my skin too much and my body is frantically trying to produce grease in order to combat it but i cant tell as it's just below the surface?

Well I'm going to listen to the other guys and just continue being patient. We are not in that 10%. We just cant be.

Share this post


Link to post
Share on other sites

Thank you everyone for responding, you are all so kind. Hearing all your stories about clearing near the end of your treatment made me feel a lot better - at least I'm normal. Let's hope it's actually working. I've had no new breakouts since a couple days ago when I posted this.. now I'm just dealing with making these ones go away. uugh.

Noa --> The only thing I've noticed is that my hair and face are less greasy, too! Otherwise, my skin is pretty much the same. I suppose it is a *tad* better, but I'm not nearly there yet. I want it to work sooo bad. We've just gotta have faith that it will...

As for topicals, yes I'm still using some. redface.gif I know that technically we're not supposed to use anything on Accutane, but my face isn't dry and I haven't had irritation yet. I still apply BP to my breakouts, but I try to limit it just to spot treatment (ie. I don't slather it all over my face every night!!). I use moisturizer in the morning before my makeup, either Cetaphil or Olay. If I absolutely have to pop my pimples, I usually dab a little Neosporin on them overnight if they're an open wound.. I find it helps the redness go away and the healing to speed up.

Good luck hon!

Mae

Share this post


Link to post
Share on other sites

I was on it a year and didn't see any major (in my eyes) results till month

11. Also I took 50mg of zinc with each once a day dose. Remember

we are our worst critics when it comes to looking in the mirror. It went away

little by little on tane for me and then it was gone. If you look in the mirror

everyday you will think it looks the same. Go a month without staring in'the mirror for 5 mins and then you should see some improvement.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×